# SDR AWKA722618

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N722XJ
- Make and model: Cessna 750
- Aircraft serial: 7500222
- Aircraft time: 5,471 hours, 2,984 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 67421605
- Part serial: 007
- Condition: Malfunctioned
- Location: Nlg
- Part time: 5,471 hours, 2,984 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, FL430, FLIGHT CREW RECEIVED MLG UNLOCK INDICATION FOLLOWED BY A MECHANICAL THUMP IN VICINITY OF NLG.  CREW REVIEWED ABNORMAL CHECKLIST & FOUND NOTHING REGARDING UNLOCK LIGHT. NO ABNORMAL WIND NOISE OR VIBRATIONS FELT. IN-ROUTE, CREW ATTEMPTED TO TROUBLESHOOT WITH COMPANY PERSONNEL.  CONDITION REMAINED. DECISION TO DIVERT MADE. DURING DECENT AT APPROX 14,000 FT, CREW FELT & HEARD MLG UPLOCKS ENGAGE & UNLOCK LIGHT EXTINGUISHED. SUBSEQUENT GEAR EXTENSION & LANDING NORMAL.  MX INSPECTED ACFT & NOTED NLG STRUT OVER EXTENDING .10  BEYOND SPECS. NLG STRUT REPACKED & ALL RIGGING CHECKED. NLG DOOR HINGE HARDWARE REPLACED WITH NEW. OPS CHECKS OF MLG SYS PERFORMED & NO DEFECTS NOTED. ACFT RETURNED TO SERVICE.
